# SDR SWAA2024050970349

- Difficulty date: April 4, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 65,737 hours, 39,139 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FORWARD CORNER THRESHOLD IS CRACKED<[01] COMPLETED STEP 5;6.;[02] REPAIRED AFT CARGO BAY FORWARD CORNER THRESHOLD BY WELDING; APPLIED CHEMICAL CONVERSION AND PRIMED; ALL PER SRM 53-60-15-2R-1;[03] VERIFIED CORRECTIVE ACTION 2
